# SDR UPS04843300

- Difficulty date: September 12, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,463 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT SIDE OF AFT PRESSURE BULKHEAD 4TH J-BEAM UP FROM BOTTOM HAS LOWER EXISTING DOUBLER CRACKED AT CENTERLINE.  NDT VERIFIED CRACK IN LOWER EXISTING DOUBLER IS 2 INCHES IN LENGTH.  REMOVED EXISTING REPAIR DOUBLERS.  NDT VERIFIED 2 INCH CRACK IN J-BEAM TERMINATES AT FASTENER HOLE AND STOPDRILL.  FABRICATED AND INSTALLED TWO REPAIR DOUBLERS IAW EO DC8-5310-6598-C.
